# SDR CAL960569

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5936838503
- Condition: Cracked
- Location: Ws 91.1547
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK IN UPPER AFT LEG OF LEFT WING CROSS BRACE SUPPORT.  THE CRACKED SECTION WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW ECRA 5710-01727 AND SRM 51-30-5.  (M)
